# SDR USAA2008122292297

- Difficulty date: November 24, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 63,502 hours, 43,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6547957U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C19 - MAJOR REPAIR - NR 6130870 - CORROSION ON SILL WEB AT AFT CARGO COMPARTMENT ENTRY RIGHT SIDE.  CORROSION ON SILL WEB AT AFT CARGO REPLACED SILL WEB AT AFT CARGO COMPARTMENT ENTRY IAW B737 SRM 51-40-02-0G.
